Translator Disclaimer
April, 1995 Estimating the Real Parameter in a Two-Sample Proportional Odds Model
Colin O. Wu
Ann. Statist. 23(2): 376-395 (April, 1995). DOI: 10.1214/aos/1176324526

Abstract

This paper considers efficient estimation of the Euclidean parameter $\theta$ in the proportional odds model $G(1 - G)^{-1} = \theta F(1 - F)^{-1}$ when two independent i.i.d. samples with distributions $F$ and $G$, respectively, are observed. The Fisher information $I(\theta)$ is calculated based on the solution of a pair of integral equations which are derived from a class of more general semiparametric models. A one-step estimate is constructed using an initial $\sqrt N$-consistent estimate and shown to be asymptotically efficient in the sense that its asymptotic risk achieves the corresponding minimax lower bound.

Citation

Download Citation

Colin O. Wu. "Estimating the Real Parameter in a Two-Sample Proportional Odds Model." Ann. Statist. 23 (2) 376 - 395, April, 1995. https://doi.org/10.1214/aos/1176324526

Information

Published: April, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0829.62031
MathSciNet: MR1332572
Digital Object Identifier: 10.1214/aos/1176324526

Subjects:
Primary: 62F10
Secondary: 62F12, 62G05, 62G20

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.23 • No. 2 • April, 1995
Back to Top